# SDR FDEA2020013020230

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A52378159
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL STRUCTURAL BRACKET HAS DRILL START  REMOVED AND REPLACED BRACKET IAW 51-40-21/AIRBUS DWG A52378159
